Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Frames and degenerations of monomial resolutions


Authors: Irena Peeva and Mauricio Velasco
Journal: Trans. Amer. Math. Soc. 363 (2011), 2029-2046
MSC (2000): Primary 13F20
Published electronically: October 25, 2010
MathSciNet review: 2746674
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study free resolutions of monomial ideals in a polynomial ring.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 13F20

Retrieve articles in all journals with MSC (2000): 13F20


Additional Information

Irena Peeva
Affiliation: Department of Mathematics, Cornell University, Ithaca, New York 14853

Mauricio Velasco
Affiliation: Department of Mathematics, Cornell University, Ithaca, New York 14853

DOI: http://dx.doi.org/10.1090/S0002-9947-2010-04980-3
PII: S 0002-9947(2010)04980-3
Keywords: Resolutions of monomial ideals
Received by editor(s): August 8, 2008
Received by editor(s) in revised form: June 14, 2009
Published electronically: October 25, 2010
Article copyright: © Copyright 2010 American Mathematical Society